On Markovian solutions to Markov Chain BSDEs

Samuel N. Cohen, Lukasz Szpruch

Research output: Contribution to journalArticlepeer-review


We study (backward) stochastic differential equations with noise coming from a finite state Markov chain. We show that, for the solutions of these equations to be `Markovian', in the sense that they are deterministic functions of the state of the underlying chain, the integrand must be of a specific form. This allows us to connect these equations to coupled systems of ODEs, and hence to give fast numerical methods for the evaluation of Markov-Chain BSDEs.
Original languageEnglish
Pages (from-to)257-269
JournalNumerical Algebra, Control and Optimization
Issue number2
Publication statusPublished - Jun 2012


Dive into the research topics of 'On Markovian solutions to Markov Chain BSDEs'. Together they form a unique fingerprint.

Cite this